Vitamin D2 is ok for maintaining existing/circulating levels of Vitamin D... and depending on the dosages taken, it WILL be converted to D3, however, toxicity problems may occur.
With D3, there are no toxicity issues.
Also, the RDA was miscalculated and needs to be closer to 10 000 IU per day.
In addition to taking 10 000 IU of D3 daily, I suggest taking Vitamin K2 MK-7 100 to 200mcg (every other day).
Dizziness and lightheadedness could also be caused by copper deficiency (which can mimic B12 deficiency).
For those taking D2 it's harmful and your levels won't stay up if they do rise
Hi Im in the same boat. Been ill now for almost 4 years seen so many docs and none of them could work it out. I have been in so much pain. So hope my experiences help someone out there. Last week I had private blood tests. Results low vit d (13) low thyroid and low b12. All this time and so much pain. Trouble is docs "normal" values are far too low and they tell you its fine they cant find anything wrong. The b12 or lack of causes the dizzyness and brain fog and the lack of vitd causes the pain. Lack of both causes low thyroid function. I started high dose vit d and b12 and the pain got worse. Went and got myself some liquid magnesium I hope it kicks in soon!
apart from the medicines, also try including diet rich in vitamn D. Egg and milk is good source. also whole grains.
I just taking 50,000 units of D2 with same test result for D deficiancy so following along.
How long does it take to raise your vitamin D levels? My recent lab results showed my level at 11 and it was 28 a year ago. My doctor put me on 50,000 iu of Ergocalciferol once per week. It will be interesting to see if this deficiency is what has caused by chronic headaches and depression for the past few years. Great post!
How are you feeling now?
Have your symptoms improved now or are they sti there?
You should be taking magnesium as well. Magnesium deficiency will cause those symptoms.
magnesium is a cofactor for enzymes that help convert vitamin d metabolites. Taking D will utilize more magnesium and without supplement you'll become deficient.